| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced visual distortion, glare and halos.Patient was not tolerating the lens.The lens was exchanged for a different lens 3 months after initial implantation.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Qualified associated products were indicated.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stated that patient issue was resolved and the surgeon prognosis was good.The patient was not hospitalized.